Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Generic sets and minimal $ \alpha $-degrees

Author: C. T. Chong
Journal: Trans. Amer. Math. Soc. 254 (1979), 157-169
MSC: Primary 03D60; Secondary 03D30
MathSciNet review: 539912
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A non-$ \alpha $-recursive subset G of an admissible ordinal $ \alpha $ is of minimal $ \alpha $-degree if every set of strictly lower $ \alpha $-degree than that of G is $ \alpha $-recursive. We give a characterization of regular sets of minimal $ \alpha $-degree below $ 0'$ via the notion of genericity. We then apply this to outline some 'minimum requirements' to be satisfied by any construction of a set of minimal $ \aleph _\omega ^L$-degree below $ 0'$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 03D60, 03D30

Retrieve articles in all journals with MSC: 03D60, 03D30

Additional Information

PII: S 0002-9947(1979)0539912-0
Keywords: Admissible ordinal, minimal $ \alpha $-degree, generic set
Article copyright: © Copyright 1979 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia